Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had a treatment for nasal and throat bleeding and I got cured with the medicines given by ent surgeon tranexa 500 mg lecope ad tablet dalacin 300 mg capsule accept-p tablet due to any of these medicines, my stomach got upset and till the date, it's been more than a month I am not having good stomach and motion is always loose very much gas formation and sometimes pain is also there in my stomach I have tried many things, remedies, medicine to cure but all in vain kindly suggest me a good remedy as I am really frustrating nowadays due to my stomach upset.

1 Doctor Answered
Tab. Dalacin can cause stomach upset. Stop milk intake of milk. Take buttermilk or curd daily. Take pre-probiotics and see. If no relief consult your physician.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.